# SDR VNAA9812003

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Part number: 2318000002
- Condition: Failed
- Location: Nlg Steering
- Part time: 88,393 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE AIRCRAFT RETURNED TO THE GATE AFTER RECEIVING A NOSE STEERING FAIL WARNING INDICATION.  MAINTENANCE INSPECTED AND REPLACED THE NOSE STEERING CONTROL UNIT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-51-06.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
